# SDR SWAA2022020845207

- Difficulty date: January 30, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 52,871 hours, 30,628 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD SUPPORT INTERCOSTAL BETWEEN STA 328 AND 340 LBL45 CRACKED / REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02 AND 51-10-02
